# SDR UALA2010062302228

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,004 hours, 13,607 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 RH MED EMER EXIT LIGHT SIGN, OVER DOOR IS INOP.  REPLACED BATTERY CHARGER AND BATTERY FOR EMER. LIGHT ASSY, OPS CHECKED NORMAL.
